staple
Avec cedram.org

Rechercher dans le site


Année 2009

1  2


Ryan Daileda; Jessica Jou; Robert Lemke-Oliver; Elizabeth Rossolimo; Enrique Treviño
On the counting function for the generalized Niven numbers
Vol. 21 no. 3 (2009), p. 503-515 Détail
Chandan Singh Dalawat
Wilson’s theorem
Vol. 21 no. 3 (2009), p. 517-521 Détail
Harold G. Diamond; Janos Pintz
Oscillation of Mertens’ product formula
Vol. 21 no. 3 (2009), p. 523-533 Détail
Marc Gindraux
Lamination et antilamination des réseaux euclidiens
Vol. 21 no. 3 (2009), p. 535-557 Détail
David J. Grynkiewicz; Luz E. Marchan; Oscar Ordaz
Representation of finite abelian group elements by subsequence sums
Vol. 21 no. 3 (2009), p. 559-587 Détail
Humio Ichimura
Hilbert-Speiser number fields and Stickelberger ideals
Vol. 21 no. 3 (2009), p. 589-607 Détail
Patrick Ingram
A quantitative primitive divisor result for points on elliptic curves
Vol. 21 no. 3 (2009), p. 609-634 Détail
Ben Kane
CM liftings of supersingular elliptic curves
Vol. 21 no. 3 (2009), p. 635-663 Détail
Kevin Keating
Wintenberger’s functor for abelian extensions
Vol. 21 no. 3 (2009), p. 665-678 Détail
Aristides Kontogeorgis
Field of moduli versus field of definition for cyclic covers of the projective line
Vol. 21 no. 3 (2009), p. 679-693 Détail
Florian Luca; Ravindranathan Thangadurai
On an arithmetic function considered by Pillai
Vol. 21 no. 3 (2009), p. 695-701 Détail
Jouni Parkkonen; Frédéric Paulin
On the closedness of approximation spectra
Vol. 21 no. 3 (2009), p. 703-712 Détail
Frédéric Paugam
Symétries spectrales des fonctions zêtas
Vol. 21 no. 3 (2009), p. 713-720 Détail
Yiannis N. Petridis; Morten S. Risager
Hyperbolic lattice-point counting and modular symbols
Vol. 21 no. 3 (2009), p. 721-734 Détail
Supriya Pisolkar
Absolute norms of $p$-primary units
Vol. 21 no. 3 (2009), p. 735-742 Détail
Guillaume Ricotta; Nicolas Templier
Comportement asympotique des hauteurs des points de Heegner
Vol. 21 no. 3 (2009), p. 743-755 Détail
Anitha Srinivasan
Markoff numbers and ambiguous classes
Vol. 21 no. 3 (2009), p. 757-770 Détail
Evelina Viada
The optimality of the Bounded Height Conjecture
Vol. 21 no. 3 (2009), p. 771-786 Détail
Aleksandar Ivić
On the mean square of the divisor function in short intervals
Vol. 21 no. 2 (2009), p. 251-261 Détail
Sandrine Jean
Conjugacy classes of series in positive characteristic and Witt vectors.
Vol. 21 no. 2 (2009), p. 263-284 Détail
Kiran S. Kedlaya
Some new directions in $p$-adic Hodge theory
Vol. 21 no. 2 (2009), p. 285-300 Détail
Mark Kisin
Integral canonical models of Shimura varieties
Vol. 21 no. 2 (2009), p. 301-312 Détail
Jeremy Lovejoy; Robert Osburn
$M_2$-rank differences for partitions without repeated odd parts
Vol. 21 no. 2 (2009), p. 313-334 Détail
Ritabrata Munshi
Density of rational points on cyclic covers of $\mathbb{P}^n$
Vol. 21 no. 2 (2009), p. 335-341 Détail
Melvyn B. Nathanson
Problems in additive number theory, II: Linear forms and complementing sets
Vol. 21 no. 2 (2009), p. 343-355 Détail
János Pintz
Landau’s problems on primes
Vol. 21 no. 2 (2009), p. 357-404 Détail
Gaël Rémond
Autour de la conjecture de Zilber-Pink
Vol. 21 no. 2 (2009), p. 405-414 Détail
Joël Rivat
On Gelfond’s conjecture about the sum of digits of prime numbers
Vol. 21 no. 2 (2009), p. 415-422 Détail
Samir Siksek
Diophantine equations after Fermat’s last theorem
Vol. 21 no. 2 (2009), p. 423-434 Détail
Jack Sonn
Two remarks on the inverse Galois problem for intersective polynomials
Vol. 21 no. 2 (2009), p. 435-437 Détail

1  2